# SDR SWIA2020080451630

- Difficulty date: July 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fastener
- Condition: Corroded
- Location: Bs 349 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FLOORBEAM DOUBLER BETWEEN LBL 27 AND LBL 42 HAD CORRODED FASTENERS.   REPLACED THE FASTENERS IAW SRM.
